Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A tetrachotomy for certain algebras containing the disc algebra


Author: Alexander J. Izzo
Journal: Proc. Amer. Math. Soc. 138 (2010), 623-627
MSC (2000): Primary 46J10, 46J15, 30H05
Published electronically: September 16, 2009
MathSciNet review: 2557179
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ denote the open unit disc in the complex plane, and let $ A(D)$ denote the disc algebra. The algebras $ A(D)[f, \overline f ] \cap C(\overline D)$, where $ f$ is in $ H^\infty(D)$, are characterized. This answers a question raised by Joseph Cima.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46J10, 46J15, 30H05

Retrieve articles in all journals with MSC (2000): 46J10, 46J15, 30H05


Additional Information

Alexander J. Izzo
Affiliation: Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403
Email: aizzo@math.bgsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10097-7
PII: S 0002-9939(09)10097-7
Received by editor(s): May 4, 2009
Published electronically: September 16, 2009
Dedicated: Dedicated to the memory of Juha Heinonen
Communicated by: Mario Bonk
Article copyright: © Copyright 2009 American Mathematical Society